Annales Henri Poincaré

, Volume 10, Issue 2, pp 357–375 | Cite as

Unbounded Orbits for Semicircular Outer Billiard

Article

Abstract.

We show that the outer billiard around a semicircle has an open ball escaping to infinity.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MarylandUSA
  2. 2.Laboratoire Analyse, Géométrie et Applications, UMR 7539, Institut GaliléeUniversité Paris 13VilletaneuseFrance

Personalised recommendations